Works matching DE "COVERING spaces (Topology)"
Results: 64
Superpositions of oscillations and quasi-oscillations.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 13, doi. 10.1023/B:AMHU.0000003887.53038.dd
- By:
- Publication type:
- Article
Circulant Double Coverings of a Circulant Graph of Valency Four.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 385, doi. 10.1007/s00373-005-0623-2
- By:
- Publication type:
- Article
Multi-Level Regular Coverings of the Plane by Disks.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 886, doi. 10.1007/s10958-015-2642-8
- By:
- Publication type:
- Article
Coverings of Lie groupoids.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 207, doi. 10.3906/mat-0902-2
- By:
- Publication type:
- Article
THE LEBESGUE DIFFERENTIATION THEOREM VIA NONOVERLAPPING INTERVAL COVERS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 953
- By:
- Publication type:
- Article
COVERING THE CIRCLE WITH RANDOM OPEN SETS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 341
- By:
- Publication type:
- Article
On π-Images of Locally Separable Metric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/145683
- By:
- Publication type:
- Article
q-convexity properties of locally semi-proper morphisms of complex spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 2, p. 251, doi. 10.36045/bbms/1432840861
- By:
- Publication type:
- Article
Covering a compact polygonal set by identical circles.
- Published in:
- Computational Optimization & Applications, 2010, v. 46, n. 1, p. 75, doi. 10.1007/s10589-008-9191-8
- By:
- Publication type:
- Article
Covering the sphere by equal zones.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 149, n. 2, p. 478, doi. 10.1007/s10474-016-0613-2
- By:
- Publication type:
- Article
On extensions of a double covering of plane curves and Weierstrass semigroups of the double covering type.
- Published in:
- Semigroup Forum, 2015, v. 91, n. 2, p. 517, doi. 10.1007/s00233-015-9718-0
- By:
- Publication type:
- Article
Semigroup actions, covering spaces and Schützenberger groups.
- Published in:
- Semigroup Forum, 2010, v. 81, n. 1, p. 217, doi. 10.1007/s00233-010-9238-x
- By:
- Publication type:
- Article
Universal covering of Sasakian space form.
- Published in:
- Journal of Mathematical Extension, 2016, v. 10, n. 2, p. 1
- By:
- Publication type:
- Article
EFFECTIVE CALCULATION OF THE DEGREE OF *-COVERING.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2017, v. 67, n. 1, p. 119, doi. 10.26485/0459-6854/2017/67.1/9
- By:
- Publication type:
- Article
Dimension of the Mesh Algebra of a Finite Auslander–Reiten Quiver.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 5, p. 2207, doi. 10.1081/AGB-120018992
- By:
- Publication type:
- Article
FINITE SUBNORMAL COVERINGS OF CERTAIN SOLVABLE GROUPS.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 6, p. 2569, doi. 10.1081/AGB-120003976
- By:
- Publication type:
- Article
WHEN ARE PURE-INJECTIVE ENVELOPES OF FLAT MODULES FLAT?
- Published in:
- Communications in Algebra, 2002, v. 30, n. 6, p. 3077, doi. 10.1081/AGB-120004010
- By:
- Publication type:
- Article
Bose-Mesner algebra on finite G/ H coset graphs and its application on continuous time quantum walks.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 3, p. 729, doi. 10.1007/s11128-011-0282-6
- By:
- Publication type:
- Article
Cartan’s Structure of Symmetry Pseudo-Group and Coverings for the r-th Modified Dispersionless Kadomtsev–Petviashvili Equation.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 109, n. 1, p. 257, doi. 10.1007/s10440-009-9451-3
- By:
- Publication type:
- Article
Cartesian Product of the Universal Covering Property.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 108, n. 2, p. 363, doi. 10.1007/s10440-008-9316-1
- By:
- Publication type:
- Article
Nielsen fixed point theory for digital images.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 5, p. 874
- By:
- Publication type:
- Article
How Efficiently Can One Untangle a Double-Twist? Waving is Believing!
- Published in:
- Mathematical Intelligencer, 2017, v. 39, n. 1, p. 27, doi. 10.1007/s00283-016-9690-x
- By:
- Publication type:
- Article
Uniqueness of lattice packings and coverings of extreme density.
- Published in:
- Advances in Geometry, 2011, v. 11, n. 4, p. 691, doi. 10.1515/ADVGEOM.2011.024
- By:
- Publication type:
- Article
Coverings of torus knots in and universals.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2017, v. 26, n. 8, p. -1, doi. 10.1142/S0218216517500444
- By:
- Publication type:
- Article
FIBERED KNOTS AND VIRTUAL KNOTS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2013, v. 22, n. 12, p. -1, doi. 10.1142/S0218216513410034
- By:
- Publication type:
- Article
Extremal mean width when covering the 1-skeleton.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 6, p. 921
- By:
- Publication type:
- Article
{Pi}Formula classes, strong minimal covers and hyperimmune-free degrees.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 6, p. 892, doi. 10.1112/blms/bdm083
- Publication type:
- Article
A random degree with strong minimal cover.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 5, p. 848, doi. 10.1112/blms/bdm074
- Publication type:
- Article
Stability Conditions and Kleinian Singularities.
- Published in:
- IMRN: International Mathematics Research Notices, 2009, v. 2009, n. 21, p. 4142
- By:
- Publication type:
- Article
The growth rate of the first Betti number in abelian covers of 3-manifolds.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2006, v. 141, n. 3, p. 465, doi. 10.1017/S0305004106009479
- By:
- Publication type:
- Article
New lower bounds on subgroup growth and homology growth.
- Published in:
- Proceedings of the London Mathematical Society, 2009, v. 98, n. 2, p. 271, doi. 10.1112/plms/pdn032
- Publication type:
- Article
Blocks of defect zero for the symmetric group.
- Published in:
- Basrah Journal of Science / Magallat Al-Barat Li-L-ulum, 2016, v. 34, n. 3, p. 137
- By:
- Publication type:
- Article
Spanier spaces and the covering theory of non-homotopically path Hausdorff spaces.
- Published in:
- Georgian Mathematical Journal, 2013, v. 20, n. 2, p. 303, doi. 10.1515/gmj-2013-0016
- By:
- Publication type:
- Article
Octants Are Cover-Decomposable.
- Published in:
- Discrete & Computational Geometry, 2012, v. 47, n. 3, p. 598, doi. 10.1007/s00454-011-9377-1
- By:
- Publication type:
- Article
A Simpler Proof of the Boros-Füredi-Bárány-Pach-Gromov Theorem.
- Published in:
- Discrete & Computational Geometry, 2012, v. 47, n. 3, p. 492, doi. 10.1007/s00454-011-9332-1
- By:
- Publication type:
- Article
A Counterexample to Wegner's Conjecture on Good Covers.
- Published in:
- Discrete & Computational Geometry, 2012, v. 47, n. 2, p. 266, doi. 10.1007/s00454-011-9356-6
- By:
- Publication type:
- Article
Covering Spheres with Spheres.
- Published in:
- Discrete & Computational Geometry, 2007, v. 38, n. 4, p. 665, doi. 10.1007/s00454-007-9000-7
- By:
- Publication type:
- Article
The Automorphism Groups of Arc-Transitive Abelian p-Covers of $$K_5$$.
- Published in:
- Graphs & Combinatorics, 2017, v. 33, n. 5, p. 1211, doi. 10.1007/s00373-017-1838-8
- By:
- Publication type:
- Article
Covers in the Lattice of Varieties of m-Groups.
- Published in:
- Siberian Mathematical Journal, 2006, v. 47, n. 1, p. 58, doi. 10.1007/s11202-006-0007-8
- By:
- Publication type:
- Article
A NOTE ON COVERINGS OF POSETS, A-SPACES AND POLYHEDRA.
- Published in:
- Homology, Homotopy & Applications, 2016, v. 18, n. 1, p. 143, doi. 10.4310/HHA.2016.v18.n1.a8
- By:
- Publication type:
- Article
ERRATUM TO 'DICOVERING SPACES.'.
- Published in:
- Homology, Homotopy & Applications, 2011, v. 13, n. 1, p. 403, doi. 10.4310/HHA.2011.v13.n1.a1
- By:
- Publication type:
- Article
A Generalized Approach to the Fundamental Group.
- Published in:
- American Mathematical Monthly, 2000, v. 107, n. 8, p. 711, doi. 10.1080/00029890.2000.12005260
- By:
- Publication type:
- Article
A VECTOR BUNDLE OF RANK 2 ON -1×-3.
- Published in:
- Journal of the London Mathematical Society, 1998, v. 57, n. 3, p. 583, doi. 10.1112/S0024610798005936
- By:
- Publication type:
- Article
Packing of one-dimensional bins with contiguous selection of identical items: An exact method of optimal solution.
- Published in:
- Automation & Remote Control, 2011, v. 72, n. 1, p. 141, doi. 10.1134/S0005117911010127
- By:
- Publication type:
- Article
Triple covers and a non-simply connected surface spanning an elongated tetrahedron and beating the cone.
- Published in:
- Interfaces & Free Boundaries, 2018, v. 20, n. 3, p. 407, doi. 10.4171/IFB/407
- By:
- Publication type:
- Article
GENERALIZED COVERING SPACE THEORIES.
- Published in:
- Theory & Applications of Categories, 2015, v. 30, n. 34/35, p. 1132
- By:
- Publication type:
- Article
A visit on Maximum Covering and Annulus Problem.
- Published in:
- International Journal of Advanced Research in Computer Science, 2011, v. 2, n. 3, p. 346
- By:
- Publication type:
- Article
PRODUCT OF PROPER SHAPE EQUIVALENCES OVER FINITE COVERINGS IS AN EQUIVALENCE.
- Published in:
- Serdica Mathematical Journal, 2018, v. 44, n. 1/2, p. 121
- By:
- Publication type:
- Article
CONSTRUCTING SELECTIONS STEPWISE OVER SKELETONS OF NERVES OF COVERS.
- Published in:
- Serdica Mathematical Journal, 2018, v. 44, n. 1/2, p. 137
- By:
- Publication type:
- Article
Characterization of Covering Dimension.
- Published in:
- Journal of Thi-Qar Sciences, 2017, v. 6, n. 2, p. 126, doi. 10.32792/utq/utjsci/v6i2.22
- By:
- Publication type:
- Article